ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

The generalized entropic property for the pair of operations

Ehsani, A. (2011) The generalized entropic property for the pair of operations. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 46 (1). pp. 29-34. ISSN 00002-3043

[img]
Preview
PDF
Download (77Kb) | Preview

    Abstract

    In this paper, we define the generalized entropic property for a pair of operations. We show that for an idempotent algebra, A = (A; f; g), with two ternary operations,if one of f or g is commutative and the pair of operations (f; g) satisfies the generalized entropic property, then (f; g) is entropic. Also we prove that every idempotent and commutative algebra A = (A; f; g), with a ternary and a binary operation, satisfying the generalized entropic property, is entropic.

    Item Type: Article
    Uncontrolled Keywords: Complex algebra, mode, entropic algebra, generalized entropic property.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 06 Aug 2012 14:46
    Last Modified: 06 Aug 2012 14:46
    URI: http://mathematics.asj-oa.am/id/eprint/18

    Actions (login required)

    View Item